Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What's going on
    avatar
    Anon_178289 posted:
    I'm getting a little worried. Around this time each month, I get a good amount of discharge (it's about my mid-cycle) some times with a little blood. Well, this time, I have a panty liner on, and have to change it about every 3 hours because there is so much discharge with streaks of blood. (which is a LOT more then I usually have) I am also nausous when I eat and even when I don't eat. But when I don't eat, I also get lightheaded and weak. I also have/had (not sure if I still do or not, but I'm guessing that I do) a cyst on my ovary, which has also be hurting me, but It comes and goes and hurts a little more than to know it's there. And I have been extremely tired lately, more than usual. Could anyone have any idea of what could be going on? And you should also know I have the paragaurd iud in. Thanks for reading.
    Reply


    Spotlight: Member Stories

    My husband and I tried to concieve our second child in march. I started feeling queezy and my breasts hurt really bad. I had what I thought was my per...More

    Helpful Tips

    hello
    was wondering if someone could give me advice about what i should do. i quit taking birthcontrol pills 4months ago and i havent had my ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.